Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have PCOS, insulin resistance. Taken Diane35 for irregular periods. Now hip pain and bloating. When to expect periods?

i have PCOS and insulin resistance .. initially my periods were irregular, was started on birth control pills called Diane35 and metformin 500 mg three times a day, my periods were regular, then i stopped Diane35 and had weight gain and iregular periods, then i consulted a endocrinologist , he prescribed metformin 500 mg three times a day and T. Deviry, promplty was taking the medications but then i had my periods naturally for 9 months and IR was also under control, i missed my period in the month of october and november, i am not sexually active, so resumed T. Deviry, took for seven days.. now i am waiting for my periods.. have bloating and some hip pain,.. is everything ok... when can i expect my periods for this month dec?
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response

Thanks for your query,

As you are sexually not active , pregnany is excluded. So there is no need of doing apregnaancy test. After taking deviry for 7 days , most of the people have their period with in 3 to 5 days. However it is not the rule it may be variable in some patients. Cramps and bloating may be side effects of harmonal withdrawl.

Take care

Hope it helps you..
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor